# SDR AALA971940

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1139-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN CAC STATION 1139 TO 1156 LONGERON 48L TO 48R CORROSION ON SKIN AND FILLER UNDER BATTERY BOX.  INSTALLED STACKED DOUBLER PER SRM 53-20-00 VOL 1.  (M)
